# SDR A6WA201643743

- Difficulty date: April 2, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S6830
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM LBL 27, FS 574.00 - 609.00 HAS CORROSION INBD & OTBD FLANGES.  R & R LBL 27 FLOORBEAM IAW SRM 51-24-36, 51-40-11 & REO 601R-53-61-3778.
